BibTeX record: journals/transci/WangJS05

download as .bib file

@article{DBLP:journals/transci/WangJS05,
  author    = {{I-Lin} Wang and
               Ellis L. Johnson and
               Joel S. Sokol},
  title     = {A Multiple Pairs Shortest Path Algorithm.},
  journal   = {Transportation Science},
  year      = {2005},
  volume    = {39},
  number    = {4},
  pages     = {465--476},
  url       = {http://dx.doi.org/10.1287/trsc.1050.0124},
  doi       = {10.1287/trsc.1050.0124},
  timestamp = {Tue, 02 Sep 2014 23:37:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/transci/WangJS05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}